# SDR UALA2013053103807

- Difficulty date: May 30, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224
- Aircraft time: 50,670 hours, 6,100 cycles
- Engine: Pwa PW4090
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141W74001
- Part serial: 205
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S WINDSHIELD DELAMINATED.   REMOVED CAPTAIN'S WINDSHIELD IAW AMM. INSTALLED WINDSHIELD IAW AMM, CHECKED OK.
